# SDR REXA2017120801230

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 29,241 hours, 26,844 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 FWD F.A FIRE EXTINGSHR NOT SHOWING IN THE GREEN AREA
INSTALLED NEW FIRE EXT IAW AMM 25-60-00. OPS CHECK GOOD A/C OK FOR SVC
